# SDR ABXA060199

- Difficulty date: July 11, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 59,575 hours, 63,256 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Plug
- Part number: UNK
- Condition: Unlocked
- Location: Nose Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NO GREEN NOSE GEAR LIGHT. PUT GEAR DOWN AGAIN AND LIGHT CAME ON AFTER RECYCLE.FOUND NOSE GEAR DOWN LOCK SWITCH DEUTSCH PLUG NOT IN THE LOCKED POSITION AND DIRTY FROM GREASE. CLEANED DEUTSCH PLUG AND RECONNECTED TO THE LOCKED POSITION.
